# SDR DALA13060403212

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PAX CABIN FLOOR SUPPORT -Y1292 AND FRAME.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472000.
